Full Text: PDF
Volume 4, Issue 1, 1 April 2020, Pages 135-151
Abstract. In this paper, a bilevel vector variational inequality problem is investigated in the setting of Banach spaces. We propose a method which consists in reducing the study of the bilevel vector variational inequality problem to that of a one level vector problem. By introducing a vector auxiliary principle, we propose an algorithm to approximate the solution of the considered bilevel vector variational inequality problem. The strong convergence of the proposed iterative method is studied.
How to Cite this Article:
O. Chadli, R.N. Mohapatra, On the existence and approximation of solutions for bilevel vector variational inequalities in Banach spaces, J. Nonlinear Var. Anal. 4 (2019), 135-151.